MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE E 8 MM THICKNESS DO NOT IMPLANT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE E 8 MM THICKNESS DO NOT IMPLANT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned trial confirmed that the device has fractured and the device exhibits signs of usage.Dimensional analysis performed found the device is within specification.The dhr was reviewed and no discrepancies relevant to the reported event were found.No medical records were provided.The device was manufactured on (b)(6) 2018 and has been in the field for approximately one year and ten months.It is unknown for how many times the device is has been used.Based on the information available, a root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during the initial total knee arthroplasty the articular surface provisional fractured when surgeon removed it.No adverse events have been reported as a result of the malfunction.

Brand Name
ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE E 8 MM THICKNESS DO NOT IMPLANT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10111622
Report Number0001825034-2020-02209
Device Sequence Number11614683
Product Code HSX
UDI-Device Identifier00880304809840
UDI-Public00880304809840
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100508
Device Lot Number63904334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1